Call us : 09032-56212

শুভ মুজিব শতবর্ষ

দিন
ঘণ্টা
মিনিট
সেকেন্ড
Alternative Text

Dr. Md. Saiful Islam

Present Designation
Professor
Department
Computer Science and Engineering
Shared Resources
See Course Materials
Publications
See All

Area of Interest

Fuzzy Mathematics

Biography

Academic Qualification:

1. Ph.D. from Department of Mathematics, University of Rajshahi, Bangladesh.

2. M.Phil. from Department of Mathematics, University of Rajshahi, Bangladesh.

3. M.Sc. (1st class 1st in Pure Mathematics) from Department of Mathematics, University of Rajshahi, Bangladesh.

4. B.Sc. (Hons., 1st class 2nd) from Department of Mathematics, University of Rajshahi, Bangladesh.

5. H.S.C. (1st division) from Govt. K.C. College, Jhenaidah, Bangladesh.

6. S.S.C. (1st division) from Uttar Narayonpur High School, Dakbangla Bazar, Jhenaidah, Bangladesh.

Publications:

1. Tushar Kanti saha, Md. Saiful Islam and A.B.M. Shawkat Ali. Novel Algorithm for detecting Bipartite and complete Bipertite Graph. International Journal of Applied Research on Information Technology and Computing (IJARITAC); ISSN: 0975-8070, Vol 7, Issue 2 (2016), PP: 71-79.

2. Md. Mijanur Rahman , Fatema Khatun , Md. Saiful Islam & Md. Al-Amin Bhuiyan. Binary Features of Speech Signal for Recognition, International Journal of Applied Research on Information Technology and Computing; ISSN : 0975-8070, Volume 6, Issue 1 (2015), PP: 18-25.

3. Md. Saiful Islam & Tushar Kanti saha, A Novel Approach for Redemption of Trapezoidal Rule, Journal of Computing Technologies; Volume 4, Issue 2 (2015), pp 137-142.

4. Md. Saiful Islam, Md. Asaduzzaman & Md. Nazrul Islam Mondal, Stability of an SVI Epidemic Model., IOSR Journal of Mathematics (IOSR- JM) ISSN: 2278-5728. Volume 10, Issue 3 Ver. IV (2014), PP 51-58.

5. Md. Saiful Islam, Md. Asaduzzaman & Dr. Md. Nazrul Islam Mondal, Stability Analysis at DFE of an Epidemic Model in the Presence of a Preventive Vaccine., IOSR Journal of Mathematics (IOSR- JM) ISSN: 2278-5728. Volume 3, Issue 2 (2012), PP 25-31.

6. Md. Saiful Islam, Bisectional Circle Method, Journal of Nazrul University, ISSN: 2227-5940, Volume 1, Issue 2 (2012), PP 23-34.

7. Md. Saiful Islam, Bisectional Interpolation Method for Solving Algebraic and transcendental equation, Journal of Nazrul University, ISSN: 2227-5940, Volume 1, Issue 1 (2012), PP 23-34.

8. Md. Saiful Islam & A H M Kamal, Ratio Method for Solving Any Equation of Single Variable, International Journal of Engineering and Technology, ISSN: 1812-7711, Volume 6, Issue 2 (2009), PP 487-493.

Email: saifulmath@yahoo.com

Personal Website/Blog